EconPapers    
Economics at your fingertips  
 

The Global Existence of Nonlinear Evolutionary Equation with Small Delay

Xunwu Yin

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We investigate the global existence of the delayed nonlinear evolutionary equation ∂tu + Au = f(u(t), u(t − τ)). Our work space is the fractional powers space Xα. Under the fundamental theorem on sectorial operators, we make use of the fixed‐point principle to prove the local existence and uniqueness theorem. Then, the global existence is obtained by Gronwall’s inequality.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/257140

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:257140

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:257140